Communications in Mathematical Analysis

Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space

M. Benchohra and B. Hedia

Full-text: Open access

Abstract

In this paper we study the existence of solutions for differential equations with state dependent delay on an unbounded domain. Our results are based on the properties of the Kuratowski measure of noncompactness and Darbo's fixed point theorem.

Article information

Source
Commun. Math. Anal., Volume 12, Number 2 (2012), 85-101.

Dates
First available in Project Euclid: 16 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1331929873

Mathematical Reviews number (MathSciNet)
MR2905133

Zentralblatt MATH identifier
1263.34112

Subjects
Primary: 34B15: Nonlinear boundary value problems 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34K10: Boundary value problems

Keywords
Differential equation state-dependent delay fixed point infinite delay measure of noncompactness unbounded domain

Citation

Benchohra, M.; Hedia, B. Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space. Commun. Math. Anal. 12 (2012), no. 2, 85--101. https://projecteuclid.org/euclid.cma/1331929873


Export citation